# SDR AALA202102169017

- Difficulty date: February 13, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 73,440 hours, 9,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 12907
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXTERIOR EMERGENCY LIGHT INOPERATIVE AT R1 DOOR. REPLACED POWER SUPPLY WITH SERVICEABLE UNIT IAW AMM 33-51-06, OPS CHECK GOOD.
